# SDR AALA202301032607

- Difficulty date: December 27, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 61,996 hours, 25,874 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND HORIZONTAL STABILIZER RIB VERTICAL STIFFENER LOWER END AT STABILIZER STATION 101.9, THIRD RIB OUTBOARD OF THE STABILZER ROOT. MAINTENANCE REPLACED RIB PER SRM 51-40-02.
